RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 2, Pages 211–216 (Mi mz6669)  

This article is cited in 1 scientific paper (total in 1 paper)

Graphs with given neighborhoods of vertices

S. Ya. Agakishieva

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: This article establishes criteria for existence of finite graphs $L$ in which the neighborhoods of all vertices are isomorphic to a given graph $M$ for the cases in which $M$ is a simple arc and a simple cycle.

Full text: PDF file (397 kB)

English version:
Mathematical Notes, 1968, 3:2, 135–138

Bibliographic databases:

UDC: 51.01.16
Received: 07.05.1967

Citation: S. Ya. Agakishieva, “Graphs with given neighborhoods of vertices”, Mat. Zametki, 3:2 (1968), 211–216; Math. Notes, 3:2 (1968), 135–138

Citation in format AMSBIB
\Bibitem{Aga68}
\by S.~Ya.~Agakishieva
\paper Graphs with given neighborhoods of vertices
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 2
\pages 211--216
\mathnet{http://mi.mathnet.ru/mz6669}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236043}
\zmath{https://zbmath.org/?q=an:0169.26602|0162.55605}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 2
\pages 135--138
\crossref{https://doi.org/10.1007/BF01094335}


Linking options:
  • http://mi.mathnet.ru/eng/mz6669
  • http://mi.mathnet.ru/eng/mz/v3/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Vizing, “Some unsolved problems in graph theory”, Russian Math. Surveys, 23:6 (1968), 125–141  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:214
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020